Alert archive / Florida / River Flood Warnings in 2018
River Flood Warning 7, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 12, 2018, 1:54 AM CST for 4 counties in Florida. It took effect at Feb 12, 2018, 8:34 AM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Feb 12, 2018, 1:54 AM CST (07:54 UTC)
- In effect from
- Feb 12, 2018, 8:34 AM CST
- Expired
- Feb 16, 2018, 4:47 AM CST
- In force
- 4 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, FL, Franklin County, FL, Gulf County, FL, Liberty County, FL
The radar
The Tallahassee radar (KTLH), 68 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Apalachicola River near Blountstown (BLOF1).
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 23.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02358700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
353 WGUS42 KTAE 120754 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 254 AM EST Mon Feb 12 2018 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun...Franklin... Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-130754- /O.NEW.KTAE.FL.W.0007.180212T1434Z-180216T1047Z/ /BLOF1.1.ER.180212T1434Z.180214T0000Z.180215T2247Z.NO/ 154 AM CST Mon Feb 12 2018 The National Weather Service in Tallahassee has issued a * Flood Warning for the Apalachicola River near Blountstown. * From mid morning until further notice. * At 1:15 AM Monday the stage was 16.2 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: Rise above flood stage by mid morning and continue to rise to near 19.1 feet by tomorrow evening. The river should fall below flood stage by Thursday afternoon. * Impact: At 19.0 feet: Minor lowland flooding will occur at Douglas Landing and Willis Landing Campgrounds in Gulf County. The 19.0 ft level at Blountstown may at times not be representative of river levels in these areas due to tidal effects, winds, or local rainfall and should be used with caution. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
8 follow-up statements
528 WGUS82 KTAE 121655 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1155 AM EST Mon Feb 12 2018 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun...Franklin... Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-131655- /O.EXT.KTAE.FL.W.0007.000000T0000Z-180215T0600Z/ /BLOF1.1.ER.180212T1800Z.180213T0600Z.180214T1800Z.NO/ 1055 AM CST Mon Feb 12 2018 The Flood Warning continues for the Apalachicola River near Blountstown. * Until late Wednesday night. * At 10:15 AM Monday the stage was 16.9 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: Rise above flood stage by this afternoon and continue to rise to near 17.5 feet by tomorrow morning. The river will fall below flood stage by Wednesday early afternoon. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
365 WGUS82 KTAE 130159 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 859 PM EST Mon Feb 12 2018 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun...Franklin... Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-140159- /O.EXT.KTAE.FL.W.0007.000000T0000Z-180214T0600Z/ /BLOF1.1.ER.180212T1730Z.180213T0600Z.180213T1800Z.NO/ 759 PM CST Mon Feb 12 2018 The Flood Warning continues for the Apalachicola River near Blountstown. * Until late Tuesday night. * At 7:15 PM Monday the stage was 17.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river will continue rising to near 17.3 feet by after midnight tomorrow. The river will fall below flood stage tomorrow early afternoon. * Impact: At 17.0 feet: John Redd Road in Calhoun County will begin to flood one half mile west of the boat landing, restricting access to the area. The lower portion of the boat ramp in Blounstown floods at this level. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
873 WGUS82 KTAE 131427 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 927 AM EST Tue Feb 13 2018 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun...Franklin... Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-141427- /O.EXT.KTAE.FL.W.0007.000000T0000Z-180215T1800Z/ /BLOF1.1.ER.180212T1730Z.180214T0600Z.180215T0600Z.NO/ 827 AM CST Tue Feb 13 2018 ...Flood Warning extended until Thursday afternoon...The Flood Warning continues for the Apalachicola River near Blountstown. * Until Thursday afternoon. * At 8:15 AM Tuesday the stage was 17.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river will continue rising to near 17.4 feet by after midnight tomorrow. The river will fall below flood stage early Thursday morning. * Impact: At 17.0 feet: John Redd Road in Calhoun County will begin to flood one half mile west of the boat landing, restricting access to the area. The lower portion of the boat ramp in Blounstown floods at this level. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
546 WGUS82 KTAE 132020 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 320 PM EST Tue Feb 13 2018 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun...Franklin... Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-142020- /O.EXT.KTAE.FL.W.0007.000000T0000Z-180216T2100Z/ /BLOF1.1.ER.180212T1730Z.180214T0600Z.180216T0900Z.NO/ 220 PM CST Tue Feb 13 2018 ...Flood Warning extended until Friday afternoon... The Flood Warning continues for the Apalachicola River near Blountstown. * Until Friday afternoon. * At 1:15 PM Tuesday the stage was 17.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river will continue rising to near 17.5 feet by late tonight. * Impact: At 17.0 feet: John Redd Road in Calhoun County will begin to flood one half mile west of the boat landing, restricting access to the area. The lower portion of the boat ramp in Blounstown floods at this level. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
400 WGUS82 KTAE 140209 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 909 PM EST Tue Feb 13 2018 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-150209- /O.CON.KTAE.FL.W.0007.000000T0000Z-180216T2100Z/ /BLOF1.1.ER.180212T1730Z.180214T0115Z.180216T0900Z.NO/ 809 PM CST Tue Feb 13 2018 The Flood Warning continues for the Apalachicola River near Blountstown. * Until Friday afternoon. * At 7:15 PM Tuesday the stage was 17.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river will continue to fall to below flood stage by Friday morning. * Impact: At 17.0 feet: John Redd Road in Calhoun County will begin to flood one half mile west of the boat landing, restricting access to the area. The lower portion of the boat ramp in Blounstown floods at this level. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
285 WGUS82 KTAE 141413 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 913 AM EST Wed Feb 14 2018 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun...Franklin... Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-151413- /O.EXT.KTAE.FL.W.0007.000000T0000Z-180215T2230Z/ /BLOF1.1.ER.180212T1730Z.180214T1800Z.180215T1030Z.NO/ 813 AM CST Wed Feb 14 2018 The Flood Warning continues for the Apalachicola River near Blountstown. * Until Thursday afternoon. * At 7:15 AM Wednesday the stage was 17.7 feet. * Minor flooding is occurring. * Flood stage is 17.0 feet. * Forecast: The river will continue rising to near 17.7 feet by this afternoon. The river will fall below flood stage early tomorrow. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
424 WGUS82 KTAE 150116 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 816 PM EST Wed Feb 14 2018 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun...Franklin... Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-152024- /O.EXT.KTAE.FL.W.0007.000000T0000Z-180215T2024Z/ /BLOF1.1.ER.180212T1730Z.180214T1745Z.180215T0824Z.NO/ 716 PM CST Wed Feb 14 2018 The Flood Warning continues for the Apalachicola River near Blountstown. * Until Thursday afternoon. * At 6:15 PM Wednesday the stage was 17.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river will continue to fall to below flood stage by tomorrow morning. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
576 WGUS82 KTAE 150932 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 432 AM EST Thu Feb 15 2018 ...The Flood Warning is cancelled for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-151002- /O.CAN.KTAE.FL.W.0007.000000T0000Z-180215T2024Z/ /BLOF1.1.ER.180212T1730Z.180214T1745Z.180215T0845Z.NO/ 332 AM CST Thu Feb 15 2018 The Flood Warning is cancelled for the Apalachicola River near Blountstown. * At 3:15 AM Thursday the stage was 17.0 feet. * Fell below flood stage at 2:45 AM Thursday. * Flood stage is 17.0 feet. * Forecast: The river will continue to fall to 14.5 feet by tomorrow morning. * Impact: At 17.0 feet: John Redd Road in Calhoun County will begin to flood one half mile west of the boat landing, restricting access to the area. The lower portion of the boat ramp in Blounstown floods at this level. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 11, 11:19 PM CST, 2 hours 35 minutes earlier.
Area forecast discussion, Feb 11, 11:19 PM CST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1219 AM EST Mon Feb 12 2018
.AVIATION [Through 06Z Tuesday]...
Widespread RA continues at all terminals at this hour, with
conditions fluctuating from high end IFR to low end VFR at times.
Expect reduced vsbys and CIGS to continue through much of this
morning, with CIGS gradually improving through the morning. RA
will cease from west to east, with all terminals likely clear from
RA by early this afternoon. VFR conditions expected to resume by
early afternoon, with light winds generally out of the north, AOB
5kts.
&&
.PREV DISCUSSION [841 PM EST]...
.NEAR TERM [Through Tonight]...
Heavy rainfall remains a threat as rain continues to "train" over
the same areas that have already received 4 to 7 inches this
morning. The threat for severe weather is diminishing as
widespread rainfall continues to stabilize the low levels of the
atmosphere. This region is no longer under a marginal threat for
severe weather. A steady moderate to heavy rain will continue this
afternoon over the FL Panhandle, SE Alabama and SW Georgia. 4 to
6 inches of rain has already fallen over parts of SE Alabama this
morning. 3 to 7 inches has fallen over parts of the FL Panhandle.
The leading and heaviest band of rain is starting to slowly push
eastward after training over the FL Panhandle all morning. There
have been some road closures in Walton County, FL.
Rain with some embedded thunder will continue tonight as a cold
front remains upstream in Alabama and southerly flow continues to
supply ample moisture. Precipitable water values will remain high
tonight around 1.7 inches. POPs around 80 to 90 percent are forecast
for most of the region tonight. A flood watch remains in effect
until Monday morning for the FL Panhandle, SE Alabama and parts
of SW Georgia. Lows tonight will be in the mid 60s.
.SHORT TERM [Monday Through Tuesday Night]...
The front will be a slow mover due to the parallel nature to the
flow aloft. However, it will move into our forecast area on Monday.
PoPs will remain in the likely category in the vicinity of the
front, slightly lower across our far northwest zones and Dixie
County. Rainfall rates will be much lower and the flood watch will
be cancelled or expired by around daybreak. The front will dissipate
over the area Monday night into Tuesday. However, it will be warm
and humid for this time of year with sufficient instability for
scattered showers and isolated thunderstorms in some areas.
Temperatures will be well above normal through this period.
.LONG TERM [Wednesday Through Sunday]...
High pressure northeast of the area will build southwestward into
the forecast area on Wednesday and then drift south into the Gulf of
Mexico late in the week. This pattern will result in negligible to
slight PoPs through the period. Temperatures will be quite warm with
overnight lows in the mid 50s to around 60. Daytime highs will be
well into the 70s and a few spots could reach 80 late in the week.
.MARINE...
Light to moderate onshore winds will become light easterly Monday
into Tuesday. These winds will surge to near cautionary levels
briefly Tuesday night before diminishing and becoming southerly
for late in the week.
.FIRE WEATHER...
With wet conditions continuing through Tuesday, RH values will
remain above critical thresholds and thus there are no concerns in
terms of meeting red flag warning criteria over the next few days.
.HYDROLOGY...
Flood warnings are in place for the entire Choctawhatchee River
with moderate flooding now expected at Newton. The Chipola at
Altha is now also predicted to flood by Tuesday. The Shoal River
at Mossy head continues to rise sharply. The current forecast has
it cresting just below moderate flood stage around midnight, but
it could creep higher in later forecasts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 76 64 77 57 74 / 70 40 30 20 10
Panama City 71 62 76 59 71 / 60 40 40 30 10
Dothan 71 61 73 55 70 / 40 30 30 20 10
Albany 74 61 69 52 70 / 60 40 30 20 10
Valdosta 75 63 71 54 71 / 70 40 40 20 10
Cross City 78 64 79 58 76 / 50 30 50 30 10
Apalachicola 71 62 73 59 70 / 70 30 40 30 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 7 AM EST /6 AM CST/ this morning for Calhoun-
Central Walton-Coastal Bay-Coastal Gulf-Gadsden-Holmes-
Inland Bay-Inland Gulf-Jackson-Liberty-North Walton-South
Walton-Washington.
GA...Flood Watch until 7 AM EST this morning for Baker-Calhoun-Clay-
Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Worth.
AL...Flood Watch until 6 AM CST Monday for Coffee-Dale-Geneva-Henry-
Houston.
GM...None.
&&
NEAR TERM...Fieux
SHORT TERM...McD
LONG TERM...Wool
AVIATION...Pullin
MARINE...McD
FIRE WEATHER...Wool
HYDROLOGY...FieuxIn the hours before
Local storm report, Feb 11, 8:56 PM CST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
956 PM EST SUN FEB 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FLOOD 1 SW EUCHEEANNA 30.63N 86.06W
02/11/2018 WALTON FL EMERGENCY MNGR
WATER OVER THE ROADWAY AT RED HILL ROAD
RESULTED IN THE ROAD BEING CLOSED.
&&
JLFLocal storm report, Feb 11, 9:03 PM CST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1003 PM EST SUN FEB 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM FLOOD 3 NNE ROCK HILL 30.63N 86.09W
02/11/2018 WALTON FL EMERGENCY MNGR
WATER OVER SHERWOOD ROAD RESULTED IN A ROAD
CLOSURE.
&&
JLFLocal storm report, Feb 11, 9:11 PM CST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 PM EST SUN FEB 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLOOD 5 WSW SEMINOLE HILLS 30.36N 86.01W
02/11/2018 WALTON FL EMERGENCY MNGR
WATER OVER THE ROADWAY AT BUNKER AND STEEL
FIELD ROAD. RESULTED IN ROAD CLOSURE.
&&
JLFLocal storm report, Feb 11, 9:13 PM CST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1013 PM EST SUN FEB 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM FLOOD 2 WSW KNOX HILL 30.63N 85.99W
02/11/2018 WALTON FL EMERGENCY MNGR
WATER OVER THE ROAD AT WHITE CREEK ROAD.
CAUSED ROAD CLOSURE.
&&
JLFLocal storm report, Feb 11, 9:26 PM CST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1026 PM EST SUN FEB 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLOOD 1 SSW VERNON 30.62N 85.72W
02/11/2018 WASHINGTON FL EMERGENCY MNGR
WATER OVER THE ROAD AT DAWKINS STREET THAT
CAUSED A CLOSURE FROM SAPP ROAD TO HWY 79.
0422 PM FLOOD 2 SW SMYRNA 30.58N 85.70W
02/11/2018 WASHINGTON FL EMERGENCY MNGR
WATER OVER THE ROAD ON ANDARA ROAD AND
CAUSED A CLOSURE FROM EBENEZER TO HOLMES
VALLEY ROAD.
0420 PM FLOOD 2 W VERNON 30.62N 85.75W
02/11/2018 WASHINGTON FL EMERGENCY MNGR
WATER OVER THE ROAD AT COOK ROAD CAUSED A
CLOSURE FROM CREEK ROAD TO 2729 COOK ROAD.
0419 PM FLOOD 2 ESE WAUSAU 30.63N 85.56W
02/11/2018 WASHINGTON FL EMERGENCY MNGR
WATER OVER OLIE ROAD CAUSED A CLOSURE FROM
DELTONA TO LEDGER.
0417 PM FLOOD 2 E WAUSAU 30.63N 85.56W
02/11/2018 WASHINGTON FL EMERGENCY MNGR
WATER OVER LEDGER ROAD CAUSED A ROAD CLOSURE
FROM PIONEER TO OLIE.
&&Local storm report, Feb 11, 9:27 PM CST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1027 PM EST SUN FEB 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TORNADO 5 NNW HULAW 30.84N 85.75W
02/11/2018 HOLMES FL 911 CALL CENTER
TREES AND POWER LINES DOWN WITH DAMAGE TO A
COUPLE OF HOMES. SPECIFIC DETAILS NOT YET
AVAILABLE. TDS OBSERVED ON RADAR. REPORT
RELAYED FROM WASHINGTON COUNTY 911.
0406 AM TORNADO 4 NNW HULAW 30.83N 85.74W
02/11/2018 HOLMES FL EMERGENCY MNGR
HOUSE BEHIND CHURCH DESTROYED.
0433 AM TORNADO GRACEVILLE 30.96N 85.52W
02/11/2018 JACKSON FL LAW ENFORCEMENT
ROOF DAMAGE TO THREE BUILDINGS AROUND
DENTIST OFFICE IN GRACEVILLE.
1027 AM FLASH FLOOD 3 W EUCHEEANNA 30.65N 86.09W
02/11/2018 WALTON FL LAW ENFORCEMENT
WEST INDIAN CREEK RANCH ROAD CLOSED DUE TO
FLOODING.
1045 AM FLASH FLOOD 1 WNW KNOX HILL 30.65N 85.97W
02/11/2018 WALTON FL LAW ENFORCEMENT
CROOKED CREEK ROAD IS CLOSED DUE TO
FLOODING.
0410 PM FLOOD 5 WSW SEMINOLE HILLS 30.36N 86.01W
02/11/2018 WALTON FL EMERGENCY MNGR
WATER OVER THE ROADWAY AT BUNKER AND STEEL
FIELD ROAD. RESULTED IN ROAD CLOSURE.
0417 PM FLOOD 2 E WAUSAU 30.63N 85.56W
02/11/2018 WASHINGTON FL EMERGENCY MNGR
WATER OVER LEDGER ROAD CAUSED A ROAD CLOSURE
FROM PIONEER TO OLIE.
0419 PM FLOOD 2 ESE WAUSAU 30.63N 85.56W
02/11/2018 WASHINGTON FL EMERGENCY MNGR
WATER OVER OLIE ROAD CAUSED A CLOSURE FROM
DELTONA TO LEDGER.
0420 PM FLOOD 2 W VERNON 30.62N 85.75W
02/11/2018 WASHINGTON FL EMERGENCY MNGR
WATER OVER THE ROAD AT COOK ROAD CAUSED A
CLOSURE FROM CREEK ROAD TO 2729 COOK ROAD.
0422 PM FLOOD 2 SW SMYRNA 30.58N 85.70W
02/11/2018 WASHINGTON FL EMERGENCY MNGR
WATER OVER THE ROAD ON ANDARA ROAD AND
CAUSED A CLOSURE FROM EBENEZER TO HOLMES
VALLEY ROAD.
0425 PM FLOOD 1 SSW VERNON 30.62N 85.72W
02/11/2018 WASHINGTON FL EMERGENCY MNGR
WATER OVER THE ROAD AT DAWKINS STREET THAT
CAUSED A CLOSURE FROM SAPP ROAD TO HWY 79.
0455 PM FLOOD 1 SW EUCHEEANNA 30.63N 86.06W
02/11/2018 WALTON FL EMERGENCY MNGR
WATER OVER THE ROADWAY AT RED HILL ROAD
RESULTED IN THE ROAD BEING CLOSED.
0457 PM FLOOD 3 NNE ROCK HILL 30.63N 86.09W
02/11/2018 WALTON FL EMERGENCY MNGR
WATER OVER SHERWOOD ROAD RESULTED IN A ROAD
CLOSURE.
0512 PM FLOOD 2 WSW KNOX HILL 30.63N 85.99W
02/11/2018 WALTON FL EMERGENCY MNGR
WATER OVER THE ROAD AT WHITE CREEK ROAD.
CAUSED ROAD CLOSURE.
0545 PM FLOOD 2 WSW NOMA 30.88N 85.66W
02/11/2018 HOLMES FL EMERGENCY MNGR
WATER OVER THE ROADWAY AT HIGHWAY 79 SOUTH
OF WAYSIDE PARK.
0547 PM FLOOD 3 NNW BARKER STORE 30.95N 85.93W
02/11/2018 HOLMES FL EMERGENCY MNGR
WATER OVER THE ROADWAY AT HIGHWAY 2 EAST
BOUND PAST HWY 163.
0549 PM FLOOD 2 WSW BARKER STORE 30.90N 85.95W
02/11/2018 HOLMES FL EMERGENCY MNGR
BRACKIN ROAD HAD WATER OVER THE ROADWAY.
0551 PM FLOOD 1 SSW SWEETGUM HEAD 30.97N 85.96W
02/11/2018 HOLMES FL EMERGENCY MNGR
HIGHWAY 185 AT HURRICANE CREEK HAS WATER
OVER THE ROADWAY.
0552 PM FLOOD SWEETGUM HEAD 30.98N 85.96W
02/11/2018 HOLMES FL EMERGENCY MNGR
PORTION OF THE ROAD WASHED OUT AT SHEFFIELD
LANE AND HWY 185.
0800 PM FLOOD 1 WNW JONES CROSSROADS 31.21N 85.50W
02/11/2018 HOUSTON AL 911 CALL CENTER
STANDING WATER AT CARNEGIE, RAISING ASPHALT
FROM RECENT ROAD WORK AND CASUING A 1 FOOT
DEEP HOLE.
0800 PM FLOOD 2 WNW KINSEY 31.30N 85.38W
02/11/2018 HOUSTON AL 911 CALL CENTER
SUGGS RD CLOSED COMPLETELY DUE TO FLOODING
IN DOTHAN, AL.
0800 PM FLOOD 2 N ARDILLA 31.20N 85.37W
02/11/2018 HOUSTON AL 911 CALL CENTER
WATER CROSSING HAVEN DR AT ROSS CLARK CIR.
IN DOTHAN, AL.
0800 PM FLOOD 3 SSE LOGAN FIELD MUNIC 31.06N 86.04W
02/11/2018 GENEVA AL 911 CALL CENTER
ROSEWOOD CLOSED DUE TO FLOODING IN GENEVA
COUNTY, AL.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 6:24 PM CST | Areal Flood Advisory | TAE | Walton | 2 hr |
| Feb 11, 6:43 PM CST | Special Marine Warning | TAE | 62 min | |
| Feb 11, 7:22 PM CST | Areal Flood Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 3 hr |
| Feb 11, 7:53 PM CST | Areal Flood Warning | TAE | Holmes, Walton | 3 hr |
| Feb 11, 8:55 PM CST | Special Marine Warning | TAE | 35 min | |
| Feb 11, 9:22 PM CST | Special Marine Warning | TAE | 53 min | |
| Feb 11, 9:59 PM CST | Special Marine Warning | TAE | 61 min | |
| Feb 11, 10:14 PM CST | Areal Flood Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 6 hr |
| Feb 12, 4:16 AM CST | Areal Flood Warning | TAE | Bay, Walton, Washington | 119 min |
| Feb 12, 10:40 AM CST | Rip Current Statement | TAE | Gulf | 11 hr |
Nearby
River Flood Warnings in Florida, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.